# SDR 2003FA0000992

- Difficulty date: August 5, 2003
- Submitted: October 1, 2003
- Operation: General aviation
- Aircraft: N9750B
- Make and model: Cessna 208B
- Aircraft serial: 208B0100
- Engine: Pwa PT6*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Condition: Damaged
- Location: Rt Brake
- Part time: 8,641 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE DRAGGING DUE TO FLUID NOT RETURNING TO RESERVOIR WHEN BRAKE WAS RELEASED, CAUSED BY OVERHEATED BRAKE CALIPER AND SUBSEQUENT BRAKE FIRE AND TIRE DAMAGE DURING LONG TAXI PERIOD.  RECOMMEND MASTER CYLINDERS BE OVERHAULED AT 1000 HOUR INTERVALS.
